A note on some Ostrowski type inequalities via Generalized Exponentially Convexity

https://doi.org/10.48185/jmam.v2i2.216

Authors

  • Muhammad Tariq Mehran University of Engineering and Technology, Jamshoro, Pakistan
  • Jamshed Nasir Jamshed Nasir
  • Soubhagya Kumar Sahoo
  • Ayaz Ali Mallah

Abstract

In this paper, we define and investigate generalized exponential type convex functions namely exponentially $s$--convex function. In the support of this newly introduced idea, we attain the algebraic properties of this function, and furthermore, in the frame of simple calculus, we explore and attain the novel kind of Ostrowski type inequalities.

Downloads

Download data is not yet available.

References

bibitem{m_{1}}

Xi BY and Qi F (2012).

textit{Some integral inequalities of Hermite--Hadamard type for convex functions

with applications to means}.

J. Funct. Spaces. Appl. Article ID 980438, 1--14.

bibitem{m_{2}}

"{O}zcan S and .{I}c{s}can .{I} (2019).

textit{Some new Hermite-Hadamard type integral inequalities for the $s$--convex functions

and theirs applications}.

J. Inequal. Appl. textbf{201}: 1--14.

bibitem{m_{3}}

Mehren K and Agarwal P (2019).

textit{New Hermite-Hadamard type integral inequalities for the convex functions

and theirs applications}.

J. Comp. Appl. Math. textbf{350}: 274--285.

bibitem{m_{4}}

Butt SI, Kashuri A, Tariq M, Nasir J, Aslam A and Geo W (2020).

textit{$n$--polynomial exponential--type $p$--convex function with some related inequalities and their applications}.

Heliyon.

bibitem{m_{5}}

Zhang KS (2017).

textit{$p$--convex functions and their applications}.

Pure. Appl. Math. 130--133.

bibitem{m_{6}}

Butt SI, Tariq M, Aslam A, Ahmad H and Nofel TA (2021).

textit{Hermite--Hadamard type inequalities via generalized harmonic exponential convexity}.

J. Funct. Spaces. 1--12.

bibitem{m_{7}}

Butt SI, Nadeem M, Qaisar S, Akdemir AO and Abdeljawad T (2020).

textit{Hermite--Jensen--Mercer type inequalities for conformable integrals and related results}.

Adv. Differ. Equ. textbf{1}: 1--24.

bibitem{m_{8}}

Butt SI, Kashuri A, Tariq M, Nasir J, Aslam A and Geo W (2020).

textit{Hermite--Hadamard--type inequalities via $n$--polynomial exponential--type convexity and their applications}.

Adv. Differ. Equ. textbf{508}.

bibitem{m_{9}}

.{I}c{s}can .{I}, Turhan S and Maden S (2017).

textit{Hermite--Hadamard and simpson--like type inequalities for differentiable $p$--quasi convex Functions},

textbf{31}(19): 5945--5953.

bibitem{m_{10}}

Xi BY and Qi F (2012).

textit{Some integral inequalities of Hermite--Hadamard type for convex functions

with applications to means}.

J. Funct. Spaces. Appl. Article ID 980438, 1--14.

bibitem{m_{11}}

Ostrowski AM (1938).textit{"{b}er die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmittelwert}. Commentarii Mathematics Helvetici. textbf{10}: 226--227.

bibitem{m_{12}}

Mitrinovic DS, Pecaric J and Fink AM (1991). textit{Inequalities involving functions and their integrals and derivatives}. Springer Science and Business Media. textbf{53}.

bibitem{m_{13}}

Dragomir SS and Wang S (1997).

textit{An inequality of Ostrowski--Gr"{u}ss type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules}. Computer and Math

Comput. Math. with Appl. textbf{33}: 15--20.

bibitem{m_{14}}

Barnett NS, Cerone P, Dragomir SS, Roumeliotis J and Sofo A (2001).

textit{A survey on Ostrowski type inequalities for twice differentiable mappings and applications}.

Inequal. Theory and Appl. textbf{1}: 24--30.

bibitem{m_{15}}

Alomari M, Darus M, Dragomir SS and Cerone P (2010). textit{Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense}. Applied Mathematics Letters. textbf{23}(9): 1071--1076.

bibitem{m_{16}}

Alomari M and Darus M (2010). textit{Some Ostrowski type inequalities for quasi-convex functions with applications to special means}. RGMIA Res. Rep. Coll. textbf{13}(2).

bibitem{m_{17}}

Dragomir SS (1998). textit{On the Ostrowski's integral inequality for mappings with bounded variation and applications}. Math. Ineq. Appl. textbf{1}(2).

bibitem{m_{18}}

Pachpatte BG (2000). textit{On an inequality of Ostrowski type in three independent variables}. J. Math. Anal. Appl. textbf{249}: 583-591.

bibitem{m_{19}}

Set E, Sarikaya MZ and "{O}zdemir ME (2010) textit{Some Ostrowski's Type Inequalities for Functions whose Second Derivatives are s-Convex in the Second Sense and Applications}. arXiv preprint arXiv:1006.2488.

bibitem{Niculescu}

Niculescu CP and Persson LE (2006).

textit{Convex functions and their applications}.

Springer,New York.

bibitem{m_{20}}

Set E, "{O}zdemir ME and Sarikaya MZ (2010). textit{New inequalities of Ostrowski's type for s-convex functions in the second sense with applications}. arXiv preprint arXiv:1005.0702.

bibitem{m_{21}}

Breckner WW (1978). emph{Stetigkeitsaussagen für eine Klasse verallgemeinerter konvexer funktionen in topologischen linearen Raumen}. Pupl. Inst. Math.textbf{23}:13--20.

bibitem{m_{22}}

Hudzik H and Maligranda L (1994).textit{Some remarks on s--convex functions, Aequationes Math}. 48100--111.

bibitem{m_{23}}

Dragomir SS and Fitzpatrik S (1999). textit{The Hadamard inequality for $s$--convex functions in the second sense}. Demonstratio Math. textbf{32}(4): 687-696.

bibitem{m_{24}}

Kadakal M and .{I}c{s}can .{I} (2010). textit{Exponential type convexity and some related inequalities}. J. Inequal. Appl. textbf{1}: 1--9.

bibitem{m_{25}}

Nasir J and Tariq M (Submitted).

textit{Some Ostrowski type inequalities in fractional frame of calculus}.

bibitem{m_{26}}

Cerone P and Dragomir SS (2004).

textit{Ostrowski type inequalities for functions whose derivatives satisfy certain convexity assumptions}. Demonstratio Math.

textbf{37}: 299-308.

Dragomir SS and Fitzpatrik S (1999). The Hadamard inequality for $s$--convex functions in the second sense. Demonstratio Math. textbf{32}(4): 687-696.

Published

2021-06-30

How to Cite

Tariq, M. ., Jamshed Nasir, J. N., Sahoo, S. K. ., & Mallah, A. A. . (2021). A note on some Ostrowski type inequalities via Generalized Exponentially Convexity. Journal of Mathematical Analysis and Modeling, 2(2), 1–15. https://doi.org/10.48185/jmam.v2i2.216